# SDR ABXA9600033

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57797725
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED FUSELAGE FRAME 1020 CORRODED ON UPPER FLANGE BETWEEN LONGERON 28L AND 29L.  REPAIRED CORRODED FUSELAGE STATION 1020 FRAME AT LONGERON 28L, UPPER FRAME IAW ABX REA D853-13068MR.
